Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Due for periods, cramping, vaginal bleeding. Taking clindamycin. Side effect or normal periods?

Hi I am taking clindamycin 300mg for Bv this is my 3Rd day On it. I'm due to get my period in two days and when reading the side effects it mention possible vaginal bleeding . Today I started slight cramping then started bleeding a little bit. How do I know if this a size effect from the medication or just my normal period?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pathologist and Microbiologist 's  Response
Hi!
welcome to HCM!
More common side effects which may also occur up to several weeks after you stop taking clindamycin are Abdominal or stomach cramps and pain ,diarrhea ,
fever while skin rash, redness, and itching ,unusual bleeding or bruising are rare side effects
However most side effects of clindamycin may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine.
Your vaginal bleeding is just a normal period.dont worry!take care!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor